# SDR R61A2024050600196

- Difficulty date: May 6, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N215JQ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000270
- Aircraft time: 47,431 hours, 24,240 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 12
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION: CRACKED CROSS BEAM STIFFNER FOUND ON FWD FUSELAGE COCKPIT FLOOR FR12,LBL 37. REPLACED CRACKED CROSS BEAM STIFFNER ON FWD FUSELAGE COCKPIT FLOOR, FR12, LBL 37 WITH NEW IAW SRM 51-41-01
